# SDR REXA200500116

- Difficulty date: September 11, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 3,459 hours, 2,694 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEG ON APPROACH.  PERFORMED AD 98-20-01, UNDER 72 HOURS MONITORING FOR FLAPS FAIL MESSAGES.
